# SDR MYWA110129

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,864 hours, 24,606 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UNABLE TO HEAT COCKPIT.  ONLY COLD AIR WITH CONT CAB SELECTOR AT MAX.  ACCOMPLISHED BITE TEST ON NR 1 AND NR 2 ZONE TEMP CONTROLLERS IAW B737-400 M/M 21-61-00, OPS CHECK NORMAL.  NO FAULTS NOTED.
